# SDR AALA202104069014

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 12,967 hours, 4,949 cycles
- Engine: Iae V2533A5
- Engine time: 12,967 hours, 4,949 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18331
- Condition: Slow
- Location: Right
- Part time: 12,967 hours, 4,949 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE ABNORMALLY SLOW TO ACCELERATE AT TAKE OFF. RIGHT EPR FAILED TO ACHIEVE 1.05 IN A TIMELY MANNER CAUSING REJECTED TAKEOFF.TROUBLE SHOT ISSUE PER TSM 73-00-00-810-881-A13. ACCOMPLISHED JOB CARDS 26T40071014, 26T40075003, 26T00031001, 26L00071014 OPERATIONAL CHECKED GOOD NO DEFECTS NOTED.
